# SDR AU970430

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Raven RX7
- System (JASC): 5102 · Balloon Reports
- Part: Manifold
- Condition: Broken
- Location: Balloon Reports
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) BALLOON PROPANE GAS TANK MANIFOLD FAILED AT BRASS NIPPLE - LOSS OF PROPANE GAS INTO ATMOSPHERE (POTENTIAL FIRE/EXPLOSION HAZARD)- CAUSED BY EXTENSION OF FITTING AND ADDITION OF QUICK DISCONNECT COUPLING OUTSIDE THE COWL OF THE LP GAS CYLINDER PLACING A LOAD ON THE FITTING - PERSONNEL/MAINTENANCE ERROR
